Body pain

gymnasticsfreak1989
By gymnasticsfreak1989 Latest Reply 2010-08-13 07:20:49 -0500
Started 2010-08-11 06:53:15 -0500

if you are taking lantus or humalog or both did anyone notice a difference in there aches and pains afterwards especially in the legs and neck let me know :) hope everybody has a nice day


9 replies

LadyDi - 26259Miller
LadyDi - 26259Miller 2010-08-13 00:35:31 -0500 Report

I use both Lantus and Novalog…no problems, thank goodness. Hope you can get your meds changed if the doc thinks that is your problem. Good luck!

mas14years
mas14years 2010-08-12 23:32:58 -0500 Report

this is so shocking for me to read. I am currently on lantus and humalog. I have chronic stomach pain now but i dont know if it has to do with the medication. i have a lot of other problems that I attributed it too. I do feel like I have joint pain and I get terrible headaches and tension in the neck. what kind of pain are you getting? You peaked my curiosity?

gymnasticsfreak1989
gymnasticsfreak1989 2010-08-13 07:20:49 -0500 Report

i have alot of tension in my kneck and bad crams in my shins and calfs i had knee surgery last year and im wondering if the lantus or h. prolonged the healing, they thought i would need another surgery then at 1 point i just gave up stopped taking everything, well i would take Humalog eveyonve in a while but everything went away then im really trying to keep it in control and my kneck tension is worse than ever im taking only 80 of lantus and between 10 and 50 of humalog depending what i eat so idk if it has anything to do with it but as i see more and more people say how they feel im wondering, thankyou so much for all the opinions and support hope everybody has a great weekend

gymnasticsfreak1989
gymnasticsfreak1989 2010-08-12 04:19:38 -0500 Report

thankyou everybody so much for your opinion i will definately be talking to me endo. maybe he can give me something else, its weird the lantus works on me its just my body hurts all the time and i have already been tested fm

Crashnot
Crashnot 2010-08-11 16:58:10 -0500 Report

I had a horrible time with both Lantus and Levemir when I was on them. My body ached, my head was in a fog, I was lethargic and just had no energy. The symptoms disappeared the day after I quit using it.

I have been on Humalog since at least the 1990s and did not notice a problem. However, when I started using a pump over a year ago, things started to change. The aches came back, the lethargy, and my brain fogginess seemed to get a bit worse each day. I finally took it upon myself to try going back on pork-based insulin, with my doctor's protest, and I feel so HUMAN again! I'm still a little stiff when I wake up in the morning, but I'll attribute that to age at this point. My head is clear, I can focus and carry on a lively conversation again, life is just every so much better.

The stuff costs a small fortune ($100/vial) since the only reliable manufacturer is in England and it has to be imported. But for me it has been worth it. I think the hourly dosage of the Humalog via the pump is what put me over the edge, but there were some light symptoms all along.

Lisa

packrat2
packrat2 2010-08-11 17:41:48 -0500 Report

I was on the pork insulin for a lone time..it was all we had back in the 60s,
it was good stuff, did not know it was even made any more…regards packrat2

dgraff
dgraff 2010-08-11 08:37:30 -0500 Report

I don't believe Lantus is helping me that much either. I also have alot of pain throughout my body. Can you tell me about the pump that you mentioned?

Harlen
Harlen 2010-08-11 08:05:34 -0500 Report

Yep
Lantus gave me body pain and didnt work very well for me iether
when I gave up lantus and got on the pump with Humalog the pain whent away.I hope you have a great day.
Best wishes
Harlen